Fixed point theorems of multi-valued and single-valued mappings in partial metric spaces

Rommel O. Gregorio

Abstract


Matthews (1994) introduced the concept of nonzero self-distance called a partial metric and extended the Banach contraction principle in the context of partial metrics paces. This was followed by Aydi et al. (2012) by extending Nadler’s fixed point theorem to partial metric spaces and introducing the concept of partial Hausdorff metric. In this paper, we prove some fixed point theorems in the context of partial metric spaces endowed with partial ordering using partial Hausdorff metric and a notion of monotone multivalued mappings. Moreover, an example is provided to illustrate the usability of our results.

Full Text: PDF

How to Cite this Article:

Rommel O. Gregorio, Fixed point theorems of multi-valued and single-valued mappings in partial metric spaces, Adv. Fixed Point Theory, 4 (2014), 571-585

Copyright © 2014 Rommel O. Gregorio. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Advances in Fixed Point Theory

ISSN: 1927-6303

Editorial Office: afpt@scik.org

Copyright ©2022 SCIK Publishing Corporation